Homology, Homotopy and Applications

Volume 7 (2005)

Number 1


Descent in categories of (co)algebras

Bachuki Mesablishvili

pp. 1-8

Product structures on four dimensional solvable Lie algebras

A. Andrada, M. L. Barberis, I. G. Dotti, and G. P. Ovando

pp. 9-37

Higher monodromy

Pietro Polesello and Ingo Waschkies

pp. 109-150

Extensions of racks and quandles

Nicholas Jackson

pp. 151-167

Homotopy actions, cyclic maps and their duals

Martin Arkowitz and Gregory Lupton

pp. 169-184

Matrices and finite quandles

Benita Ho and Sam Nelson

pp. 197-208